# SDR SWAA2020051243277

- Difficulty date: March 31, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) REPAIR ON EGPR CUTOUT AFT EDGE REQUIRES REPLACEMENT DUE TO DEFORMATION / REMOVED DEFORMED REPAIR ON EGPR CUTOUT AFT EDGE; FABRICATED NEW -1 DOUBLER FROM 2024-T3 .050 LOT # 1425168-1; APPLIED CHEMICAL CONVERSTION COATING; PRIMMED; & INSTALLED IAW SRM 53-10-15-2R-5; SRM 51-40-02.
